Join the 'Nitrofurantoin' group to help and get support from people like you.
We found 103 questions associated with the 'Nitrofurantoin' topic.
Posted 21 Jan 2013 by Wolfe4069 • 3 answers
Posted 15 Jul 2014 by TMcbride • 1 answer
Posted 4 May 2012 by benz13 • 5 answers
After being prescribed Cipro and Toviaz for a Urinary Tract Infection that spread to the bladder and ended up as a kidney infection its now been almost two weeks and I have had NO RELIEF. Went to ER they said continue with the Cipro, however since I am still not feeling any better my doctor called ...
Posted 5 May 2015 by jnbjones1 • 1 answer
I have been told I have streptococcus agalactiae (10,000) and am on Microbid but I understand that penicillin is the best drug for this. Should I ask a doctor t change my medicine? I am not allergic to penicillin.
Posted 16 Mar 2016 by 1976er • 3 answers
I have had so many, all after sex. Literally dozens over the past five years. I have the infections more under control now (none since November) and take nitrofurantoin as a prophylactic, but I can't shake the feelings of dread and paranoia around having sex. It is like someone tasered me ...
Posted 19 Jul 2016 by FMAKZ • 0 answers
My gyno recently put me on 100mg to prevent bladder infections. Has this affected anyone's birth control?
Posted 17 Jul 2016 by Max2680 • 0 answers
is it normal after taking nitrofurantoin 100 mg and still have to pee every 10 min. The first two days was ok and the third day I take in the morning and every 10 minutes have to pee
Posted 18 Jul 2011 by Lucy Curtis • 1 answer
I am allergic to sulfa drugs and had a severe reaction to nitrofurantoin after taking 14 days. It occured a couple of days later.
Posted 26 Jun 2016 by dcp203 • 1 answer
Posted 12 Jun 2016 by Stephx3 • 2 answers
Hi everyone, I'm 33 weeks pregnant and have a UTI, they presribed me nitrofurantion to take twice a day for 5 days. It's making me have stomach aches and pains, increased heart rate, and making me feel blah. I'm so scared its gonna hurt my baby... I keep trying to call doctors but ...
Posted 7 Jun 2016 by chaser95 • 0 answers
Finished a 3 day course Sunday lunchtime and it has cleared infection but when I wee I really have to force it out even with a full bladder? Anyone else had this prob or is it something else other than side effects from pill
Posted 29 Apr 2011 by beachbum59 • 1 answer
Posted 15 Apr 2016 by Klemur • 0 answers
I took 100mg twice a day as prescribed in urgent care. After 1 day I started getting side effects (fever, chills, headache, stiffness, sore on the soles of my feet so it was difficult to walk, felt like I had the flu, coughing etc. I went to the doctor and he urged me to take all 7 days as ...
Posted 23 May 2016 by Pattie Hedley • 0 answers
Posted 20 Mar 2016 by Suzyq32 • 1 answer
My friend was given these pills for uti but I wanted to know i if its a penicillin??? For me to take because I'm allergic..
Ask a Question
Related Condition Support Groups
Related Drug Support Groups
Nitrofurantoin Patient Information at Drugs.com
- Nitrofurantoin Information for Consumers
- Nitrofurantoin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nitrofurantoin (detailed)